Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi, I am currently in the process of starting accutane, but it is a hard choice for me to make. People tell me my acne is not that bad but i do get a bunch of semi large cysts on my neck, front and back, and on my back as well. I went to one doctor and she said that antibiotics probably would not work and that Accutane is the only thing that is 90%+

for me. However, I have been reading on the internet about all these cases of Accutane causing severe problems, which is making me think I should not take it, but several of my friends took it and had 0 problems besides the usual drying. So these severe problems must just be like 2-3% of the accutane population right?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×